Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Quasi-projective and relative cohomological dimension of groups


Author: Juan M. Alonso
Journal: Trans. Amer. Math. Soc. 325 (1991), 715-739
MSC: Primary 20J05; Secondary 57M05
DOI: https://doi.org/10.1090/S0002-9947-1991-0991957-8
MathSciNet review: 991957
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a geometric interpretation of the quasi-projective dimension of groups, a notion introduced by Howie and Schneebeli [H-S1] as a generalization of the Identity Property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20J05, 57M05

Retrieve articles in all journals with MSC: 20J05, 57M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-0991957-8
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society